# SDR SWIA200921833

- Difficulty date: March 16, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 36,499 hours, 48,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BUTTSTRAP AND STRINGERS BETWEEN FRAME 13 AND 19 LOWER FUSELAGE CORRODED.  REPAIRED PER SRM.
